Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 63, NWS Kansas City, MO

September 15, 2010Linn County, Miami County, Kansas; Bates County, Missouri

NWS Kansas City, MO issued this flash flood warning at Sep 15, 2010, 7:49 PM CDT for Linn County, Miami County, Kansas; Bates County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2010, 7:49 PM CDT (00:49 UTC)
Expired
Sep 16, 2010, 12:01 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Linn County, KS, Miami County, KS, Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 9:50 PM CDTFLASH FLOOD14 E Butler, MO1 TO 1.5 FEET OF STANDING WATER OVER H HWY NEAR 1403 RD. 3 MILES E OF SPRUCE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 121 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WGUS53 KEAX 160049
FFWEAX
KSC107-121-MOC013-160600-
/O.NEW.KEAX.FF.W.0063.100916T0049Z-100916T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
749 PM CDT WED SEP 15 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BATES COUNTY IN WEST CENTRAL MISSOURI...
  LINN COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 100 AM CDT

* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A BAND OF THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING INTO THE 
  WARNED AREA. DOPPLER RADAR ESTIMATES RAINFALL RATES BETWEEN 1 AND
  2 INCHES PER HOUR WILL ACCOMPANY THESE THUNDERSTORMS AS THE MOVE
  ACROSS THE WARNED AREA. THE GROUND IS SATURATED OVER MUCH OF THIS
  AREA AS IT RECEIVED BETWEEN ONE AND A HALF AND 3 INCHES OF RAIN
  FROM STORMS LATE LAST NIGHT AND EARLIER TODAY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUTLER...LA CYGNE...MOUND CITY...PLEASANTON...RICH HILL...BLUE
  MOUND...FONTANA...HUME...PARKER AND PRESCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF THREE QUARTERS TO ONE AND A HALF 
INCHES ARE POSSIBLE IN THE WARNED AREA IN LESS THAN AN HOUR.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3849 9506 3836 9407 3805 9407 3803 9507

$$

MJ
3 follow-up statements
883 
WGUS73 KEAX 160126
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CDT WED SEP 15 2010

KSC107-121-MOC013-160600-
/O.CON.KEAX.FF.W.0063.000000T0000Z-100916T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI KS-LINN KS-BATES MO-
826 PM CDT WED SEP 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 100 AM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATES RAINFALL RATES UP TO AN INCH PER HOUR. THE 
GROUND IS ALREADY SATURATED SO ANY ADDITIONAL RAINFALL WILL LIKELY 
CAUSE FLOODING PROBLEMS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADRIAN...BUTLER...LA CYGNE...MOUND CITY...PLEASANTON...RICH HILL...
BLUE MOUND...FONTANA...HUME...PARKER AND PRESCOTT.

LOCAL LAW ENFORCEMENT REPORT 2 TO 4 INCHES OF WATER COVERING PARTS 
OF ROADWAYS FROM BLUE MOUND TO MOUND CITY TO LA CYGNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN 
THE WARNED AREA.


&&

LAT...LON 3849 9506 3836 9407 3805 9407 3803 9507

$$

MJ
681 
WGUS73 KEAX 160327
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT WED SEP 15 2010

KSC121-160338-
/O.CAN.KEAX.FF.W.0063.000000T0000Z-100916T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI KS-
1027 PM CDT WED SEP 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MIAMI
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3803 9507 3839 9505 3836 9407 3805 9407
      3805 9461 3804 9462

$$

KSC107-MOC013-160600-
/O.CON.KEAX.FF.W.0063.000000T0000Z-100916T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN KS-BATES MO-
1027 PM CDT WED SEP 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINN COUNTY IN EAST
CENTRAL KANSAS...AND BATES COUNTY IN WEST CENTRAL MISSOURI UNTIL 100
AM CDT...

AT 950 PM CDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS 
OCCURRING 3 MILES EAST OF BRUCE OR ABOUT 14 MILES EAST OF BUTLER. 
ONE TO ONE AND A HALF FEET OF WATER COVERED H HIGHWAY AND 1403 ROAD. 
ALTHOUGH THE HEAVY RAINS HAVE MOVED OUT OF THE AREA...THE WATER WILL 
BE SLOW TO RECEDE DUE TO THE SATURATED GROUND. SO THE THREAT OF 
FLASH FLOODING WILL CONTINUE FOR ANOTHER 1 TO 2 HOURS AS THE WATER 
DRAINS AWAY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BUTLER...LA
CYGNE...MOUND CITY...PLEASANTON...RICH HILL...BLUE MOUND...HUME...
PARKER AND PRESCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3803 9507 3839 9505 3836 9407 3805 9407
      3805 9461 3804 9462

$$

MJ
944 
WGUS73 KEAX 160501
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT THU SEP 16 2010

KSC107-MOC013-160516-
/O.CAN.KEAX.FF.W.0063.000000T0000Z-100916T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN KS-BATES MO-
1201 AM CDT THU SEP 16 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINN COUNTY IN EAST
CENTRAL KANSAS...AND BATES COUNTY IN WEST CENTRAL MISSOURI IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3803 9507 3839 9505 3836 9407 3805 9407
      3805 9461 3804 9462

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 6:42 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Sep 15, 6:42 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT WED SEP 15 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/357 PM CDT WED SEP 15 2010/
CLUSTERS OF THUNDERSTORMS IN EASTERN KANSAS AND WEST CENTRAL MISSOURI
HAS DRIVEN AN OUTFLOW BOUNDARY INTO EXTREME SRN MO LATE THIS
AFTERNOON. THIS HAS FORCED THE VERY UNSTABLE AIR MASS SOUTH OF THE
CWA ...THUS LIMITING THE THREAT FOR SEVERE WX TONIGHT. ISENTROPIC
LIFT IN COMBINATION WITH DPVA ASSOCIATED WITH THE UPSTREAM SHORTWAVE
TROUGH IN THE PLAINS WAS TRIGGERING ELEVATED CONVECTION ACR PARTS OF
THE SRN CWA. MUCAPES WERE AROUND 1500 J/KG WITH STG DEEP LAYER
EFFECTIVE SHEAR. AS A RESULT...CANNOT RULE OUT AN ISOLATED SEVERE
THUNDERSTORM THIS EVENING TO THE SOUTH OF THE KC METRO. IN
ADDITION...THE ADDITIONAL HEAVY RAINFALL FROM THESE STORMS THIS HAS A
CHANCE OF PRODUCING LOCALLY HEAVY RAINFALL. HAVE MAINTAINED THE FFA
FOR THE EXTREME SRN CWA ONLY AS IT APPEARS UNLIKELY THAT THE NRN CWA
WILL NOT EXPERIENCE SIGNIFICANT RAINFALL.

THE ELEVATED CONVECTION IN WEST CENTRAL MO MAY BEGIN TO DIMINISH
LATER THIS EVENING AS SURFACE BASED SEVERE CONVECTION DEVELOPS AHEAD
OF A TRIPLE POINT IN SCNTRL KS. THIS WOULD EFFECTIVELY DISRUPT THE
INFLOW TO THE ELEVATED CONVECTION.

OTHERWISE...THE COLD FRONT ASSOCIATED WITH THE SHORTWAVE TROUGH WAS
RACING THROUGH CNTRL NEB. THIS FRONT WILL QUICKLY MOVE THROUGH THE
CWA TONIGHT. WEAK ELEVATED INSTABILITY AND MODEST DEEP LAYER SHEAR
WILL LIKELY LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS AHEAD
OF THE BOUNDARY. A FEW STG TSTMS ARE PSBL BUT THE SVR THREAT LOOK
QUITE LOW.

THE TSTMS WILL END SHORTLY AFT MIDNIGHT FOR THE ERN GRIDS WITH COOLER
AND DRIER AIR SPREADING SE LATE TONIGHT AND THURSDAY.

DB

FRIDAY - SATURDAY:
QUIET WEATHER IS EXPECTED FOR MUCH OF THE DAY FRIDAY AS HIGH
PRESSURE RELINQUISHES CONTROL AS IT MOVES EAST. ANOTHER STRONG WAVE
WILL MOVE THROUGH FART NORTHERN PLAINS/SOUTHERN CANADA WHICH WILL
FORCE A FRONT SOUTHWARD...LIKELY TO THE NORTHERN PORTIONS OF THE
FORECAST AREA AND POSSIBLY AS FAR SOUTH AS THE MISSOURI RIVER. THIS
FRONT SHOULD ACT AS A FOCUS FOR SHOWERS AND STORMS...MAINLY ACROSS
THE NORTHERN HALF OF THE FORECAST AREA...LATE FRIDAY EVENING AND
FRIDAY NIGHT. THIS BOUNDARY SHOULD LOSES ITS SOUTHWARD MOMENTUM AS
THE UPPER WAVE MOVES INTO THE NORTHERN GREAT LAKES AND SOUTHWESTERLY
FLOW IN THE LOW TO MID LEVELS. THIS HANG UP IN THE FRONT MAKES THE
FORECAST QUITE CHALLENGING AND CONFIDENCE DECREASES CONSIDERABLY
FROM SATURDAY THROUGH MONDAY. HAVE KEPT PRECIPITATION CONFINED TO
THE NORTHERN HALF OF THE FORECAST AREA FOR SATURDAY BUT DEPENDING ON
WHERE THE BOUNDARY MAKES POPS MAY NEED TO BE EXTENDED FURTHER SOUTH.

REST OF THE EXTENDED:
MODEL DIFFERENCES ARE MOST NOTICEABLE FROM SUNDAY INTO MONDAY DURING
THE TRANSITION FROM COLD FRONT TO WARM FRONT THE ECMWF LIFTS THE
FRONT NORTHWARD MUCH FASTER WHILE THE GFS LANGUISHES THE FRONT
ACROSS MISSOURI AND KANSAS FOR ABOUT ANOTHER DAY. CONFIDENCE IS
QUITE LOW DURING THIS TRANSITION PERIOD BUT BY MONDAY IT APPEARS
THAT WE SHOULD BE IN A FAIRLY LARGE WARM SECTOR AGAIN AHEAD OF THE
NEXT MOVING THROUGH THE NORTHERN ROCKIES. THIS WAVE WILL SEND
ANOTHER FRONT INTO THE REGION BY THE MIDDLE OF NEXT WEEK BRINGING
ANOTHER SHOT OF PRECIPITATION.

CDB

&&

.AVIATION...

FOR THE 00Z TAF...PRIMARY FOCUS WILL BE FOR KMKC TERMINAL WHERE
NORTHERN EDGE OF LAST LINE OF REPEATING THUNDERSTORM ACTIVITY WILL
LINGER FOR A COUPLE MORE HOURS BEFORE SHIFTING SOUTH AND AWAY FROM
THE TERMINAL. KMCI/KSTJ SHOULD BE RAIN FREE WITH VFR CONDITIONS FOR
THE REST OF THE NIGHT.

EXPECT COLD FRONTAL PASSAGE WITH WINDS VEERING TO THE WNW LATE THIS
EVENING. LARGE AREA OF MVFR CEILINGS OVER SD EXPECTED TO SINK SSE
OVERNIGHT AND ALL MODELS POINT TO THESE CEILINGS SPREADING ACROSS
THE TERMINALS SHORTLY AFTER SUNRISE AND LINGERING THROUGH THE
MORNING. SHOULD SEE CLOUDS SCATTER OUT IN THE EARLY AFTERNOON.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR MOZ043-053-054.

KS...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR KSZ057-060.

&&
Hazardous weather outlook, Sep 15, 7:05 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT WED SEP 15 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
705 PM CDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING IS POSSIBLE OVER PARTS
OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI THIS EVENING. THE LAST
BAND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS MOVING EAST SOUTHEAST
THROUGH EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI THIS EVENING.
THE HEAVIEST RAINFALL...WHERE STORMS MAY TRACK REPEATEDLY OVER THE
SAME AREAS...WILL BE SOUTH OF AN OLATHE KANSAS TO SEDALIA LINE.
MODERATE TO HEAVY RAINFALL FROM LATE LAST NIGHT THROUGH THIS
AFTERNOON HAS LEFT THE GROUND NEARLY SATURATED OVER THESE AREAS.
ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 2 INCHES MAY RESULT IN
LOCALIZED FLASH FLOODING AND FLOODING ON AREA RIVERS AND STREAMS.

THE EXTENSIVE RAIN COOLED AIR AND CLOUD COVER FROM ONGOING STORMS HAS
EFFECTIVELY CUT OFF ANY STRONG DESTABILIZATION OF THE ATMOSPHERE.
THUS SEVERE THUNDERSTORMS ARE NOT EXPECTED WITH THE THUNDERSTORMS
SOUTH OF THE MISSOURI RIVER.

ACROSS NORTHERN MISSOURI...ISOLATED THUNDERSTORMS ARE POSSIBLE LATER THIS
EVENING OVER NORTHWEST MISSOURI AS A COLD FRONT PASSES THROUGH.
HOWEVER...NO SEVERE THUNDERSTORMS ARE EXPECTED AS THE AIRMASS SHOULD
HAVE SUFFICIENTLY STABILIZED BY THE TIME ANY STORMS MOVE IN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY EVENING THROUGH SATURDAY
NIGHT FOR AREAS MAINLY NORTH OF HIGHWAY 36...IN ASSOCIATION WITH A
SURFACE COLD FRONT THAT IS FORECAST TO STALL ALONG THE IOWA-
MISSOURI STATE LINE. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THE
STORMS WILL BE SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING. HOWEVER...SPOTTERS
ARE ENCOURAGED TO RELAY ANY RAINFALL TOTALS TO LOCAL LAW ENFORCEMENT
OR THE NATIONAL WEATHER SERVICE.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:04 PM CDTAreal Flood AdvisoryEAXLinn, Miami4 hr
Sep 15, 7:58 PM CDTSpecial Weather StatementEAXLinn47 min
Sep 15, 8:56 PM CDTRiver Flood WarningEAXMiami13 hr
Sep 15, 8:56 PM CDTRiver Flood WarningEAXBates, Cass, Henry35 hr
Sep 16, 3:41 AM CDTRiver Flood WarningEAXCass, Henry, Johnson17 hr

Nearby

Flash Flood Warnings in Kansas, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.